# SDR SWAA961123

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT GATE FOUND EMERGENCY TRACK LIGHTING INOP AT FORWARD CABIN AREA.  REPAIRED WIRING PER BOEING M/M.
